Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite invariant measures on flows


Author: Robert S. Y. Wong
Journal: Proc. Amer. Math. Soc. 114 (1992), 167-170
MSC: Primary 46L35; Secondary 46L55
DOI: https://doi.org/10.1090/S0002-9939-1992-1059639-0
MathSciNet review: 1059639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that an ergodic flow admits a finite invariant measure if and only if the Kreiger factor whose flow of weights is the flow contains a $ {\text{III}_1}$ subfactor which is the range of a faithful normal semifinite conditional expectation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L35, 46L55

Retrieve articles in all journals with MSC: 46L35, 46L55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1059639-0
Article copyright: © Copyright 1992 American Mathematical Society